A Penrose polynomial for embedded graphs. / A. Ellis-Monaghan, Joanna; Moffatt, Iain.

In: European Journal of Combinatorics, Vol. 34, No. 2, 2013, p. 424-445.

Research output: Contribution to journalArticlepeer-review



Original languageEnglish
Pages (from-to)424-445
JournalEuropean Journal of Combinatorics
Issue number2
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8421369